Journal of Symbolic Logic

Review: Alan Rose, A New Proof of a Theorem of Dienes

Nicholas Rescher

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 16, Issue 4 (1951), 276.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183731238

JSTOR
links.jstor.org

Citation

Rescher, Nicholas. Review: Alan Rose, A New Proof of a Theorem of Dienes. J. Symbolic Logic 16 (1951), no. 4, 276. https://projecteuclid.org/euclid.jsl/1183731238


Export citation